Further use of Shiu's approach to the evaluation of ultimate ruin probabilities
Year of publication: |
1988
|
---|---|
Authors: | Willmot, Gordon E. |
Published in: |
Insurance / Mathematics & economics. - Amsterdam : Elsevier, ISSN 0167-6687, ZDB-ID 8864-X. - Vol. 7.1988, 4, p. 275-281
|
Subject: | Wahrscheinlichkeitsrechnung | Probability theory | Risikomodell | Risk model | Theorie | Theory |
-
On numerical evaluation of finite time survival probabilities
Dickson, D. C. M., (1999)
-
Wakker, Peter P., (1997)
-
Modelling of extremal events in insurance and finance
Embrechts, Paul, (1994)
- More ...
-
On the density and moments ot the time of ruin with exponential claims
Drekic, Steve, (2003)
-
Loss models : from data to decisions
Klugman, Stuart A., (1998)
-
Panjer, Harry H., (1992)
- More ...